# SDR CALA2017061601824

- Difficulty date: June 16, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 73,250 hours, 8,396 cycles
- System (JASC): 3150 · Central Warning
- Part: Eiu
- Part number: 6228589105
- Part serial: 0178
- Condition: Faulty
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, N
- Precautionary procedure: A

## Discrepancy

CREW REPORT MULTIPLE EICAS MESSAGES DISPLAYED INCLUDING MAIN DECK FIRE. NO FIRE NOTED BY CREW.  EMERGENCY DECLARED.. EIU DISAGREE STATUS MESSAGE OCCURRED DURING CRUISE. MAINT MESSAGE 31454. REPLACED EIU RT IAW FIM TASK 31-61-00-812-A62, AMM TASK 31-61-01-024-164,  31-61-01-424-165, AND 31-61-10, PAGEBLOCK 201. INSPECTED CABIN ON GROUND, NO EVIDENCE OF FIRE.
